# SDR DALA2024101410028

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 92,353 hours, 15,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1819 EMERGENCY EXIT SIGNS INOP AT AFLLT CEILING / AFT LT WALL. CORRECTIVE ACTION: R/R EMERGENCY LIGHT BATTERY PACK NOW OPS CKS NML PER B767-400 AMM 33-51 (6180035)
